American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information
View Article: PDF

[2] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information
View Article: PDF

[3] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information
View Article: PDF

[4] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information
View Article: PDF

[5] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1